Alert archive / Michigan / Small Craft Advisories in 2017
Small Craft Advisory 64, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jul 23, 2017, 4:21 AM EDT. It took effect at Jul 23, 2017, 8:00 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2017, 4:21 AM EDT (08:21 UTC)
- In effect from
- Jul 23, 2017, 8:00 PM EDT
- Expired
- Jul 24, 2017, 8:00 PM EDT
- In force
- 24 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
778 WHUS73 KAPX 230821 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 421 AM EDT SUN JUL 23 2017 LHZ348-349-231630- /O.NEW.KAPX.SC.Y.0064.170724T0400Z-170724T1500Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 421 AM EDT SUN JUL 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
6 follow-up statements
839 WHUS73 KAPX 231407 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1007 AM EDT SUN JUL 23 2017 LHZ348-349-232215- /O.CON.KAPX.SC.Y.0064.170724T0400Z-170724T1500Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 1007 AM EDT SUN JUL 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
268 WHUS73 KAPX 231936 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 336 PM EDT SUN JUL 23 2017 LHZ345>347-LMZ341-342-LSZ322-240345- /O.EXB.KAPX.SC.Y.0064.170724T0000Z-170724T1200Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 336 PM EDT SUN JUL 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-240345- /O.CON.KAPX.SC.Y.0064.170724T0400Z-170724T1500Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 336 PM EDT SUN JUL 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
027 WHUS73 KAPX 240245 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1045 PM EDT SUN JUL 23 2017 LMZ323-344>346-241045- /O.EXB.KAPX.SC.Y.0064.000000T0000Z-170724T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1045 PM EDT SUN JUL 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-LMZ341-LSZ322-240900- /O.EXT.KAPX.SC.Y.0064.000000T0000Z-170724T0900Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1045 PM EDT SUN JUL 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-LMZ342-241045- /O.EXT.KAPX.SC.Y.0064.000000T0000Z-170724T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1045 PM EDT SUN JUL 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-241045- /O.EXT.KAPX.SC.Y.0064.170724T0245Z-170724T2100Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 1045 PM EDT SUN JUL 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
056 WHUS73 KAPX 240745 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 345 AM EDT MON JUL 24 2017 LHZ345-346-LMZ341-LSZ322-240845- /O.CAN.KAPX.SC.Y.0064.000000T0000Z-170724T0900Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 345 AM EDT MON JUL 24 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347-LMZ342-241600- /O.CON.KAPX.SC.Y.0064.000000T0000Z-170724T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 345 AM EDT MON JUL 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-LMZ323-344>346-241600- /O.CON.KAPX.SC.Y.0064.000000T0000Z-170724T2100Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 345 AM EDT MON JUL 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
448 WHUS73 KAPX 241410 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1010 AM EDT MON JUL 24 2017 LHZ347-LMZ342-241600- /O.CON.KAPX.SC.Y.0064.000000T0000Z-170724T1600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1010 AM EDT MON JUL 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-LMZ323-344>346-242100- /O.CON.KAPX.SC.Y.0064.000000T0000Z-170724T2100Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1010 AM EDT MON JUL 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
234 WHUS73 KAPX 241944 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 344 PM EDT MON JUL 24 2017 LMZ323-344>346-242045- /O.CAN.KAPX.SC.Y.0064.000000T0000Z-170724T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 344 PM EDT MON JUL 24 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ348-349-250000- /O.EXT.KAPX.SC.Y.0064.000000T0000Z-170725T0000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 344 PM EDT MON JUL 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jul 23, 3:31 AM EDT, 50 minutes earlier.
Area forecast discussion, Jul 23, 3:31 AM EDT, 50 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 331 AM EDT Sun Jul 23 2017 .NEAR TERM...(Today through Tonight) Issued at 327 AM EDT Sun Jul 23 2017 ...Thunderstorm chances today...possible severe... High Impact Weather Potential...Marginal chance of severe storms with a slight risk along and south of M-55. Pattern Synopsis/Forecast...Overnight satellite/upper air/surface analysis reveals suppressed heights and a baroclinic zone across the Great Lakes through New England with a pronounced short wave advancing southeastward through western upper Michigan. Substantial heat/instability is suppressed from the Ohio Valley southward...but there is a tongue of instability that stretches up into the western Great Lakes through Wisconsin...ahead of developing surface low associated with the incoming wave. Several pockets of showers/storms are underway ahead and underneath the short wave...most notably one line of showers/sub-severe storms crossing the southwestern part of CWA early this morning and additional showers/storms in parts of eastern Lake Superior. Mid level short wave and primary QG-forcing for ascent will cross northern Michigan through the course of the day and into the eastern lakes region tonight. Attending elongated surface low and tongue of instability slides southeastward across lower Michigan through the course of the day...providing some additional low level convergence for ascent. Primary Forecast Concerns...Severe storm possibilities today. Forecast PoP timing/coverage remains a bit nebulous with this system but will likely be largely tied to the daytime heating cycle along with help from inland terrain and low level convergence axis that follows the surface low. May also see some earlier showers/storms expand out of eastern Lake Superior into eastern upper Michigan and parts of northern lower Michigan this morning owing to increasing QG-forcing for ascent ahead of the short wave. In any event...will keep with the idea of highest pops this afternoon/early evening during peak heating and with arrival of slightly cooler air aloft...and again across eastern upper and northeast lower Michigan aided by terrain and inland convergence. Severe weather possibilities...better instability will be had across northern lower Michigan and particularly across the SE part of the CWA where forecast soundings suggest MLCAPE values in excess of 1500 J/KG during peak heating...along with modest 0-6 KM bulk shear values in excess of 30 knots. Enough for a slight risk for severe provided we get the needed heating. && .SHORT TERM...(Monday through Tuesday) Issued at 327 AM EDT Sun Jul 23 2017 ...High pressure... High Impact Weather Potential...none Pattern Synopsis/Forecast...High pressure builds into the region and squashes all convection through the 48 hour period. This should produce mostly sunny skies through the period as well as temperatures recovering from below normal (Sunday and Monday) to normal (Tuesday). This could cause some issues fire weather-wise as the relative humidity looks to fall to around 40% on the models for Tuesday afternoon. The only time there could be some precipitation would be between 09z and 12z/Wed (Tuesday night). Rain showers may get into E Upper as the cold front moves into the Upper Great Lakes. Primary Forecast concerns...With high pressure, you'd think that there'd be any concerns, but... The problem would be with the dry air aloft, there is a possibility that if we can mix deep enough, we could end up below 30% relative humidity on Tuesday afternoon. At this point, the probability would be about 10%, so will continue to evaluate it from day to day, but not something to discount. && .LONG TERM...(Tuesday night through Saturday) Issued at 327 AM EDT Sun Jul 23 2017 ...High pressure looks to dominate the next week... High Impact Weather Potential...Thunderstorms Wednesday. Elevated fire weather conditions possible for Friday and Saturday, but that is probably a low chance probability. Extended (Wednesday through Saturday)...The majority of the last half of the week will be dominated by high pressure and temperatures around normal. There are only a few things that we will have to worry about in the days to come. Wednesday, a cold front moves into the forecast area and moves across it through the day. This will kick off showers and thunderstorms as it moves across the region. It does look like we will have instability, lift and shear, so we will have to keep an eye on that as well. The other thing to watch is that as we head into the weekend, Friday and Saturday have the potential to be dry enough that we could have elevated fire danger. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1124 PM EDT Sat Jul 22 2017 MVFR CIGS have already begun to redevelop/expand back over more of nrn lower Michigan in the hours after sunset. This process is likely to keep going through the night, although it'll probably be tempered by increasing clouds out ahead of a potent disturbance aloft and sfc low pressure tracking our way from nrn MN. This feature will also result in a few potential periods of showers and storms over the TAF period. The first will be across NW lower overnight, with APN getting in on the act Sunday morning, and all airports possibly seeing some afternoon showers and storms (if we can see sun/destabilize). The sfc low slides east of us later Sunday, with cooler and moist air resulting in higher confidence for MVFR CIGS spreading southward through the day. Rain chances taper off from west to east through Sunday night. Winds will remain light and variable tonight, then after passage of the sfc low tomorrow, the pressure gradient tightens and will result in some gustiness. && .MARINE... Issued at 327 AM EDT Sun Jul 23 2017 Sustained winds remain largely 15 knots or less through Monday with waves under 4 feet. Thus no marine headlines anticipated. Stronger winds/higher waves likely to impact parts of Lake Huron later today through Monday morning with winds becoming northeasterly. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && NEAR TERM...BA SHORT TERM...JL LONG TERM...JL AVIATION...SD MARINE...BA
Hazardous weather outlook, Jul 23, 3:38 AM EDT, 43 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 338 AM EDT Sun Jul 23 2017 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-241000- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa- Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim- Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford- Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco- Gladwin-Arenac- 338 AM EDT Sun Jul 23 2017 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Today and tonight. Thunderstorms are possible across the outlook area through this evening. There is a risk for severe storms during the afternoon and early evening with the greatest chance south of M-72 toward Saginaw Bay. Large hail and damaging winds are the primary threats with any storms that develop. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms are again possible Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 11:43 AM EDT | Special Weather Statement | APX | Chippewa, Mackinac | 2 hr |
| Jul 23, 4:11 PM EDT | Special Marine Warning | APX | 94 min | |
| Jul 23, 5:30 PM EDT | Special Marine Warning | APX | 60 min |
Nearby
Small Craft Advisories in Michigan, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.